Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

US girl

Member
  • Posts

    28
  • Joined

  • Last visited

Reputation

0 Neutral
  1. i'm currently on erythromycin 500 mg twice a day. i've been on the full dose for barely a month and was just wondering how long it took some of you who have used it to notice results. i'm starting to get really impatient with meds....at first i was on tetracycline, which made me feel sick. then i went on amoxicillin and it worked like a charm! but then it stopped working after a while...and i went on a topical treatment which worked pretty well. then it stopped. then i tried minocycline
  2. I definitely forgot not to take my 2nd dose today, and I went ahead and did it. And now I have these crazy hunger pains...not much of a pain, but it feels like i haven't eaten in about a day (even though i ate about 2 hours ago). I took my first dose this morning and felt perfectly fine up until a little after I took my 2nd dose. This is the craziest and weirdest feeling...my stomach is acting like it's STARVING but i'm not hungry myself...so i don't want to eat. but i have to if i want to m
  3. no, my tablets are just plain white. it's Ery-Tab. i had nausea problems when i was on minocycline and tetracycline, so i had to stop taking them. amoxicillin has been the only antibiotic so far that hasn't upset my stomach. so i'm hoping my stomach will get over the erythromycin because i really want to take it and have it work! also, just a general question. i'm also on cymbalta for anxiety and i also take a multivitamin. i've been taking ALL of the pills in the morning..do you think pa
  4. I just started taking Erythromycin 500 mg (twice a day) tablets yesterday and I've noticed that my stomach has been weird....I've had somewhat of a loss of appetite...and there are times when I feel SO hungry but don't want to eat. But I know I have to, so I do. Anyway, just wondering if anyone else who has been on this had the same problem the first few days? My doc told me to maybe only take one per day for the first few days to let my body adapt to it. I went against her advice and took 2
  5. Okay, so about 9 days ago I started using Purpose gentle cleanser. After the first couple of days, I noticed I started getting spots in an area where I haven't had any since I've been on my antibiotic. So I decided to stop using it for a few days and see what happened..the spots cleared up! So I started using it again a few days ago, and today I noticed more spots like the last time!! This cleanser is so gentle...I don't see how it could be making me break out! Should I give it a chance
  6. is it bad if i have a moisturizer that has an SPF of 15 in it? i've been using it for 3 days now (purpose moisturizer) and i've started noticing little red bumps on certain areas of my face. just wondering if the SPF could be irritating my skin?
  7. That sucks. Purpose is so gentle, I can't imagine it causing breakout. I hope it clears up!! i know, me too! it's weird though because it's not exactly pimples...just little red, somewhat inflamed spots. and they're not on any other part of my face either. i'm wondering if it could be the purpose moisturizer??? it has an SPF of 15 in it. but still, that's a super gentle moisturizer...hypo-allergenic, non-comodegenic, fragrance-free, etc. ahhh.
  8. i was on it for a good 3 months before i was COMPLETELY clear. a year after i started it, i started noticing that it wasn't working anymore. it was so worth the wait though
  9. I use a prescribed BP 5% wash at night. should i moisturize after using it? i usually moisturize in the morning after washing with my normal facewash. but i just wonder if i should after the BP wash? it dries out my skin after using it, but i feel like that's the whole purpose of it. i have this feeling that if i moisturize, it'll wipe off all the BP and it'll therefore not work overnight. suggestions?!
  10. maybe try the neutrogena body acne wash. i have mild acne on my chest and parts of my neck and it seems to work relatively well. good luck!
  11. it dried out my face really bad. right now i'm on a prescribed benzoyl peroxide 5% wash and Proactive made my face even more flaky than the BP i'm on now is making it!
  12. 3 years ago my derm prescribed me Amoxicillin and it COMPLETELY cleared up my face. it was a miracle! but of course, like any other antibiotic, it stopped working after a period of time. my acne didn't come back worse than before though...it didn't really even get bad after the amoxicillin stopped working. but being that my skin was spotless for the longest time, i started noticing any little spot that started forming after it stopped working. so i wouldn't worry about that :)
  13. I highly doubt it was the Purpose that caused it. Are you using a new anti-acne regimen? no, i've been using the same regiment for about the past 2 months (BP prescribed 5% wash at night and amoxicillin). but the past 2 weeks or so, i wasn't using any kind of wash in the morning...i was just rinsing my face off. maybe my face is just getting used to the purpose cleanser and mositurizer?
  14. i started using Purpose cleanser and moisturizer 2 days ago...and i'm starting to notice little red spots on my upper lip. not exactly pimples....i dont think they'll turn into pimples either. but before this, my breakouts around that area were pretty much non-existent for about 2 weeks. so i'm just wondering....is it even possible to breakout from this cleanser? it's like the most gentle cleanser ever!!! help!
×